Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

Fentanyl patch side effects

Jerome001Jerome001 Cocoa Beach, FloridaPosts: 142
My PM put me on these patches a few weeks ago - first the 25s and now the 50s. While I've used the 100s before (about 10 years ago) I don't recall any significant side effects and I've been on the patches long enough that I should have adjusted. However, this time I have trouble sleeping - I was up all night last night - I itch like I've been in poison ivy, and I am breaking out with bumps all over. I've used antihistamines, calamine lotion, aloe, and various anti-itch lotions but nothing seems to stop the itching. I've also been taking either tylenol PM or advil PM to try to help me sleep but neither seems to work for me. I appreciate any and all advice on dealing with these side effects, voodoo, chicken bones, tea leaves, etc. anything to stop itching and get some sleep!
advertisement
1

Comments

  • blossom77bblossom77 EnglandPosts: 50
    Hi,
    I would really contact your dr and discuss these side effects. I sometimes get itching however I don't get bumps. Sounds like might be an allergic reaction. The insomnia rarely effects me, I been on for about ten years. Symptoms can lesson with time, that can vary between patient. 
    Take care. 
  • SooveritSooverit Finger Lakes region of NYPosts: 460
    "...voodoo, chicken bones, tea leaves"

     :D  :D :D

    I have never used the fentanyl patches, so can't help you there.

    But thanks for a good laugh  :D

    Sara
  • advertisement
  • Jerome001Jerome001 Cocoa Beach, FloridaPosts: 142
    Thanks for the feedback and comments.  The itching has subsided somewhat but I still have lots of bumps. I'm being sent to a dermatologist so hopefully she can help.  I'm still having problems sleeping - maybe 3 - 4 hours over the last three days.

    Sara, at this point I think I would do anything to get pain relief and I've not seen a voodoo priestess or medicine woman to read chicken bones so I still have those 2 options.   :)

    Thanks again! 
  • Ill be starting these patches soon aswell.
       How do you like tgem fir pain control? Do tgey seem to work better than the medication youve tried pror?
  • Jerome001Jerome001 Cocoa Beach, FloridaPosts: 142
    The fentanyl patches seem to be working for me. Sometimes I feel I need something for breakthrough pain but so far I'm satisfied with their effect - once I overcame the rash, itching, sweating issues. I still struggle with sleeping though. Frequently, I cannot sleep so I'm up for 2 or 3 days without sleep - I notice this seems to occur when I put on a fresh patch. Also, it seems the fentanyl causes tremors, especially in the morning. Good luck with using the patches and let us know if you have any adjustment symptoms.
  • advertisement
  • I've just started with 25 fentenayl.. immediately came down with serious diareiha. Not sure if there is a connection.  Anyone else have this problem? If so, what did you do?
  • SavageSavage United StatesPosts: 7,385
    If there are any side effects from any medications...doctor wants to know about it.
    And then doctor with his awareness will instruct you.
    Doctor is best since he knows your medical history in entirety.
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • Jerome, just reading of your itchy patch problem.  There is a remedy that a pharmacist clued me in on....sounds bizarre, but it really works.  Prep patch site area using alcohol to remove any oils, etc. When dry, spray patch area with Flonase allergy nasal spray.  Lightly rub over the area where patch is going.  Let it dry thoroughly then apply patch.  I had the worst time when I started using a Butrans patch.  Itching like crazy with a bright red scabby square in area when patch was removed. Like I said, sounds a little crazy, but it works fantastic.  Good luck with the itching and your pain managing.     Terri,  Indiantown, FL
  • DianaJoeDDianaJoe Saint Charles,Mo.Posts: 1
    What is the active ingredient in Fentenayl patches.
  • SavageSavage United StatesPosts: 7,385
    Hello DianaJoe !
    Welcome to Spine-Health
    Please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

advertisement
Sign In or Register to comment.